# SDR SIMA20140713001

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,784 hours, 31,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR HAS TO BE LIFTED IN ORDER TO OPEN, NOT OPENING NORMALLY.  PERFORMED LUBE TO MAIN DOOR FRAME ROLLERS IAW AMM 53-21-03.  OPERATIONS CHECKED GOOD.
